# SDR CWQR20110617001

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,004 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 65601904
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSP, THE RUDDER CABLE ASSY WAS FOUND TO HAVE BEEN SAWING INTO THE RUDDER SERVO BRACKET CABLE GUARD. THIS HAS BEEN DOING THIS SINCE THE ACFT WAS MANUFACTURED.  THE WORN CABLE ASSY WAS REPLACED AND THE RUDDER SERVO CABLE GUARD WAS RECLOCKED TO PROVIDE CLEARANCE IAW THE SMT-65 SERVO MANUAL. THIS CONDITION WAS ALSO REPORTED TO MFG UNDER SCR 575770.
